# SDR GTIA2020031235081

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 45,104 hours, 25,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THROUGH 7000 FT. IN RAIN. PACK 1 TUNED OFF, FUME EVENT DISAPATED-IAW TSM 05-50-00-810-831 AND CONSULT W/MOC COULD NOT FAULT PACK 1/OR 2 NO ODORS EVIDENT SNIFTER WITH NO ODORS OK TO CONTINUE.
